# SDR 05262006A

- Difficulty date: May 24, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 25,257 hours, 29,446 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIGURATION WARNING LIGHT ON FOR TAKEOFF.  PERFORMED PITCH TRIM ADJT/TEST IAW 31-51-00 NO FAULTS FOUND.  COULD NOT DUPLICATE.
